Common Fixed Point Theorems of New Contractive Conditions in Fuzzy Metric Spaces

نویسندگان
چکیده

برای دانلود باید عضویت طلایی داشته باشید

برای دانلود متن کامل این مقاله و بیش از 32 میلیون مقاله دیگر ابتدا ثبت نام کنید

اگر عضو سایت هستید لطفا وارد حساب کاربری خود شوید

منابع مشابه

Common Fixed Point Theorems of New Contractive Conditions in Fuzzy Metric Spaces

Some new limit contractive conditions in fuzzy metric spaces are introduced, by using property (E.A), some common fixed point theorems for four maps are proved in GV-fuzzy metric spaces. As an application of our results, some new contractive conditions are presented, and some common fixed point theorems are proved under these contractive conditions. The contractive conditions presented in this ...

متن کامل

COMMON FIXED POINT THEOREMS IN MODIFIED INTUITIONISTIC FUZZY METRIC SPACES

In this paper, we introduce a new class of implicit functions and also common property (E.A) in modified intuitionistic fuzzy metric spaces and utilize the same to prove some common fixed point theorems in modified intuitionistic fuzzy metric spaces besides discussing related results and illustrative examples. We are not aware of any paper dealing with such implicit functions in modified intuit...

متن کامل

Some New Fixed Point Theorems in Fuzzy Metric Spaces

Motivated by Samet et al. [Nonlinear Anal., 75(4) (2012), 2154-2165], we introduce the notions of $alpha$-$phi$-fuzzy contractive mapping and $beta$-$psi$-fuzzy contractive mapping and prove two theorems which ensure the existence and uniqueness of a fixed point for these two types of mappings. The presented theorems extend, generalize and improve the corresponding results given in the literature.

متن کامل

Common fixed point theorems of contractive mappings sequence in partially ordered G-metric spaces

We consider the concept of Ω-distance on a complete partially ordered G-metric space and prove some common fixed point theorems.

متن کامل

ذخیره در منابع من


  با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید

ژورنال

عنوان ژورنال: Journal of Applied Mathematics

سال: 2013

ISSN: 1110-757X,1687-0042

DOI: 10.1155/2013/145190